# SDR CA110504004

- Difficulty date: April 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,987 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5755 · Spoilers
- Part: Mount
- Part number: 85710559001
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ACFT, THE RT WING, OTBD ROLL SPOILER ACTUATOR MOUNTING BRACKET, PN 85710559-001, WAS FOUND CRACKED AND FLEXING.
